Previous |  Up |  Next


Title: Some solved and unsolved problems in combinatorial number theory (English)
Author: Erdös, Pál
Author: Sárközy, András
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 28
Issue: 4
Year: 1978
Pages: 407-421
Category: math
MSC: 00A07
MSC: 11-02
MSC: 11Bxx
idZBL: Zbl 0395.10002
idMR: MR534819
Date available: 2009-09-25T08:58:29Z
Last updated: 2012-07-31
Stable URL:


Files Size Format View
MathSlov_28-1978-4_8.pdf 1.047Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo